Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Continuous bleeding. Stopped Depo provera due to headache. Given birth

Hello. I had a baby in January and in march had the contrceptive jab Depo provera I then had another jab in June ,But got headaches so decided to stop having the jab. I have had no periods since baby until I started my first period since baby 4 weeks ago , and im still on ? nearly five weeks now, First week was what i would call a normal period and for last few weeks lots of brown / pink discharge period then turns to red again then brown then pink and so on. Please advise Thank you.
Asked On : Sun, 18 Nov 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor